I am currently taking a low dosage of klonopin, about .5 mg per day. However, if I lower the dose I feel numerous side effects such as anxiety and depersonalization. I am used to these things and they are not so much a bother to me anymore. However, I am currently unemployed due to my anxiety condition and in need of money. My question is:
Can I donate plasma while taking a tranquilizer that requires a constant level in the plasma? Or will a removal of 1/5 of 80% concentration still leave that 80% concentration of medication. This is really important because I am thinking about donation but do not want to have a mental breakdown because of some drastic change in my medicine concentration. I have looked for information about this and cannot find anything as of yet.
Please help, I really hope that these meds do not effect my chances of donation.
I have donated many times while on Klonopin and various antidepressants. They will ask you what medications you are on and if there is anything that would affect you or the blood you're donating, they will not allow you to donate. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.